Alert archive / Massachusetts / Special Weather Statements in 2018
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 8, 2018, 5:48 PM EDT for Franklin County, Massachusetts. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2018, 5:48 PM EDT (21:48 UTC)
- Expired
- Aug 8, 2018, 6:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Boston/Norton, MA
County Franklin County, MA
The radar
The Boston radar (KBOX), 110 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333 WWUS81 KBOX 082148 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 548 PM EDT WED AUG 8 2018 MAZ003-004-010-011-082245- Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA- Eastern Hampshire MA- 548 PM EDT WED AUG 8 2018 ...LINE OF STRONG THUNDERSTORMS IN FRANKLIN AND HAMPSHIRE COUNTIES MOVING INTO WORCESTER COUNTY... At 544 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from near Richmond, New Hampshire to Easthampton, Massachusetts. Movement was to the east at 15 mph. Torrential rainfall and frequent cloud to ground lightning accompanies these storms. One to two inches of rain is possible in an hour which may cause localized roadway flooding in poor drainage areas. Locations impacted include... Holyoke, Amherst, Northampton, Orange, Gardner, South Hadley, Easthampton, Belchertown, Athol, Winchendon, Ware, Montague, Templeton, Granby, Ashburnham, Barre, Hadley, Hubbardston, Sunderland and Northfield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4271 7191 4225 7226 4227 7265 4272 7235 TIME...MOT...LOC 2144Z 281DEG 15KT 4276 7223 4227 7265 $$ Field
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 4:13 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 8, 4:13 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
413 PM EDT Wed Aug 8 2018
.SYNOPSIS...
The risk of scattered showers and thunderstorms will continue
into Thursday along with very warm and humid conditions. Weak
high pressure will bring dry conditions on Friday. Waves of low
pressure will move along a stalled front south of New England,
which could bring scattered showers and thunderstorms from time
to time from Friday night through the weekend. Another low may
develop early next week, then slowly move across the region
which may bring scattered showers and thunderstorms.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Scattered showers and isolated t-storms developing across SNE
with a focus across eastern MA and northern RI along sea breeze
and outflow boundaries. MLCAPES 1000-2000 J/kg so expect
scattered showers and t-storms to continue to develop into this
evening with the hi-res guidance indicating a focus across the
interior later afternoon and evening. Main risk with t-storms
will be torrential rain and localized flash flood threat
anywhere across SNE as PWATs near 2 inches and potential for
slow moving storms. Effective bulk shear less 25 kt so severe
threat will be limited but can't rule out a strong to marginally
severe storm with localized wind damage given moderate
instability and high dewpoints.
Activity may temporarily diminish later this evening, but enough
instability persists through the night with deep moisture plume
in place. With approaching mid level trough from the west, may
see more showers and isolated t-storms develop and move into SNE
from the west late tonight. Otherwise, areas of stratus and
patchy fog will develop along the south coast and Cape/Islands.
Another warm and humid night with lows mostly 70-75 degrees.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Thursday...
Mid level trough moves into SNE during the afternoon with
attending frontal boundary shifting to the coastal plain by
evening. MLCAPES 1000-2000 J/kg with increasing mid level lapse
rates moving in from the west as temps aloft cool. Expect more
scattered showers/t-storms which may develop in the morning,
but focus should shift to eastern half New Eng in the afternoon
within axis of best moisture, as drier air moves in from the
west. Deep layer shear a bit stronger Thu, up to 30 kt, so
potential for a few strong to severe storms. Heavy rainfall also
a concern with localized flood threat mainly confined to
eastern New Eng.
Temps should reach well into the 80s again with a few locations
possibly around 90 in eastern MA and RI. Dewpoints will be in
the lower 70s, but dropping in the west in the afternoon. Heat
indices may reach mid 90s for a few hours across portions of RI
and eastern MA. Will have to monitor for another heat advisory
for eastern New Eng Thu.
Thursday night...
Cold front moves off the coast with drier air moving into the
region with NW flow. A quiet night expected with cooler and
less humid conditions. Lows will range through the 60s.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Overview...
A broad H5 trough crosses New England on Friday with a brief
dry spell with a W-NW flow in place. High amplitude H5 ridge
across the northern Plains into central Canada will allow
trough to develop from New England into the Ohio Valley. Models
and ensembles continue to signal H5 cutoff low from the central
Great Lakes to Ohio valley. In the meantime, noting mid level
ridging shifting westward from the central Atlantic to N and
NE of the Bahamas. This may cause some warmer and possibly
drier conditions around the Mon-Wed timeframe. However, there
is uncertainty due to the movement of the cutoff low into the
central and northern Appalachians by the middle of next week,
Models signaling surface low pressure development and slow
movement across the region that may bring scattered
showers/thunderstorms.
Details...
Friday...
Expect dry conditions as a bubble of high pressure sits across
northern New England into NY state. Dewpts start out in the 60s
early Friday, then gradually fall during the afternoon as the
high tries to nose S. Temps will still be warm, topping off in
the 80s, but the humidity will be lower so it will feel more
comfortable.
Friday night through Sunday...
With the front stalled S of Long Island, weak waves of low pres
will move along it. Clouds develop Fri night, but precip should
hold off across S coastal areas until after midnight. Some
question as to position of this front, and how far N the precip
will develop.
At this point, have carried slight chance POPs Fri evening
mainly S of the Mass Pike, then POPs increase to chance a bit
further N overnight into Saturday and continue through the
weekend as the front waves along the S coast. Noting marginal
instability, though somewhat higher near or just N of the
front, mainly along the S coast. Can not rule out isolated
thunderstorms at any time. Also noting PWATs at 1.9 to 2
inches, with the higher values along the S coast, so may see
heavy downpours.
Monday through Wednesday...
Models all signal low pres developing across the mid Atlc
states and moving slowly NE. Timing and track are still
somewhat in question as the H5 cutoff low opens up and drifts E
out of NY state. Looks like a better chance of showers/
thunderstorms as the H5 trough shifts E into New England while
slowly flattening. Higher PWATs also surge NE with 2 to 2.2
inches moves to the S coast by 06Z Tue, then most of the region
by 12Z Tue. So, could also see heavy downpours and localized
street/poor drainage flooding in any precipitation Tue into Tue
evening.
May see drier air work in later Tue night into Wed as the mid
level trough shifts NE. May see a few leftover showers lingering
across the interior on Wed.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday Night/...
Through 00z...Moderate confidence.
Patchy IFR stratus across outer Cape/Islands becoming more
widespread toward 00z, otherwise mainly VFR. However, scattered
showers/t-storms will result in brief lower conditions.
Tonight...Moderate confidence.
Scattered showers and thunderstorms, particularly this evening
across the interior, but more scattered showers and isolated
t-storms may move into the region overnight. Mainly VFR outside
of any showers/t-storms, but IFR stratus and fog developing
along the south coast and especially the Cape/Islands. Patchy
late night fog may also develop across interior locations.
Thursday...Moderate confidence.
Coastal stratus and patchy fog will improve to VFR by midday.
Otherwise, expect scattered showers/t-storms again with activity
shifting to eastern half New Eng during the afternoon as drier
air begins to move in form the west.
Thursday night...Moderate confidence. Mainly VFR.
KBOS Terminal...Moderate confidence in TAF.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Friday through Monday/...
Friday: VFR.
Friday Night: VFR. Slight chance SHRA.
Saturday: Mainly VFR, with local MVFR possible. Chance SHRA,
slight chance TSRA.
Saturday Night: Mainly VFR, with local IFR possible. Chance
SHRA, isolated TSRA.
Sunday: Mainly VFR, with local MVFR possible. Chance SHRA,
slight chance TSRA.
Sunday Night: Mainly IFR, with areas VFR possible. Slight
chance SHRA, patchy BR.
Monday: Slight chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday Night/...High confidence.
Persistent southwest flow through Thu with gusts to 20 kt at
times over nearshore south coastal waters during the
afternoons. Winds shift to W/NW Thu night. Seas mainly 3 ft or
less through Thu night. Vsbys reduced in areas of fog across
south coastal waters tonight into Thu morning. A few t-storms
possible over eastern MA waters into this evening, and all
waters during Thu.
Outlook /Friday through Monday/...
Friday: Winds less than 25 kt.
Friday Night: Winds less than 25 kt. Slight chance of rain
showers. Local visibility 1 to 3 nm.
Saturday: Winds less than 25 kt. Chance of rain showers, slight
chance of thunderstorms.
Saturday Night: Winds less than 25 kt. Chance of rain showers,
isolated thunderstorms, patchy fog. Local visibility 1 to 3 nm.
Sunday: Winds less than 25 kt. Slight chance of rain showers,
isolated thunderstorms.
Sunday Night: Winds less than 25 kt. Slight chance of rain
showers. Areas of visibility 1 to 3 nm.
Monday: Winds less than 25 kt. Slight chance of rain showers,
slight chance of thunderstorms.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 6 PM EDT this evening for CTZ002>004.
MA...Heat Advisory until 6 PM EDT this evening for MAZ003>007-
010>021-026.
RI...Heat Advisory until 6 PM EDT this evening for RIZ001>007.
MARINE...None.
&&
SYNOPSIS...KJC/EVT
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...EVT
AVIATION...KJC/EVT
MARINE...KJC/EVTHazardous weather outlook, Aug 8, 3:31 AM EDT, 14 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 331 AM EDT Wed Aug 8 2018 CTZ002>004-MAZ003>007-010>021-026-RIZ001>007-090745- Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA- Northern Worcester MA-Central Middlesex MA-Western Essex MA- Eastern Essex MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI- 331 AM EDT Wed Aug 8 2018 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong to severe thunderstorms are possible this afternoon through Thursday. Main threat would be very localized strong to damaging wind gusts. In addition...any thunderstorm that develop will be capable of producing torrential rainfall resulting a very localized flood threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ002-008-009-022>024-RIZ008-090745- Western Franklin MA-Western Hampshire MA-Western Hampden MA- Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- 331 AM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for southeastern Massachusetts, western Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong to severe thunderstorms are possible this afternoon through Thursday. Main threat would be very localized strong to damaging wind gusts. In addition...any thunderstorm that develop will be capable of producing torrential rainfall resulting a very localized flood threat .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-090745- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 331 AM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 8, 2:09 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
209 PM EDT WED AUG 8 2018
MAZ019-081845-
Eastern Plymouth MA-
209 PM EDT WED AUG 8 2018
...STRONG THUNDERSTORM OVER THE SOUTH SHORE...
At 207 PM EDT, Doppler radar was tracking a strong thunderstorm over
Norwell and Scituate moving east at 15 mph.
Winds in excess of 30 mph and locally heavy rainfall will accompany
this storm.
Locations impacted include...
Marshfield, Scituate and Norwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4214 7079 4218 7082 4225 7073 4221 7070
4218 7070 4218 7071 4216 7069 4215 7072
TIME...MOT...LOC 1807Z 251DEG 14KT 4220 7073
FieldSpecial weather statement, Aug 8, 3:05 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
305 PM EDT WED AUG 8 2018
MAZ013-016>019-081945-
Eastern Plymouth MA-Northern Bristol MA-Western Norfolk MA-
Eastern Norfolk MA-Western Plymouth MA-
305 PM EDT WED AUG 8 2018
...STRONG THUNDERSTORMS FROM FOXBOROUGH TO STOUGHTON...
At 303 PM EDT, Doppler radar was tracking strong thunderstorms from
Foxborough to Stoughton, moving northeast at 20 mph.
Winds in excess of 30 mph, torrential downpours, and frequent
lightning will accompany this storm.
Locations impacted include...
Brockton, Quincy, Weymouth, Braintree, Randolph, Stoughton,
Mansfield, Easton, Hingham, Canton, Sharon, Rockland, Foxborough,
Abington, Whitman, Hanover, Holbrook, Norwell, West Bridgewater and
Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4220 7087 4215 7082 4214 7080 4203 7108
4200 7113 4209 7123 4225 7098
TIME...MOT...LOC 1903Z 240DEG 16KT 4212 7107
FieldSpecial weather statement, Aug 8, 4:47 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Boston/Norton MA
447 PM EDT WED AUG 8 2018
MAZ008>010-082130-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
447 PM EDT WED AUG 8 2018
...LINE OF STRONG THUNDERSTORMS MOVING INTO WESTERN HAMPDEN AND
WESTERN HAMPSHIRE COUNTIES...
At 441 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lee to Egremont in Berkshire County.
Amateur radio operators reported power lines down in Egremont with
these storms. Movement was east at 30 mph.
Winds in excess of 40 mph will accompany these storms.
Locations impacted include...
Northampton, Southampton, Huntington, Russell, Westhampton,
Granville, Chester, Blandford, Montgomery and Tolland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4215 7307 4214 7305 4215 7303 4227 7300
4231 7301 4232 7271 4205 7299 4205 7302
4204 7301 4204 7305 4210 7307 4212 7306
TIME...MOT...LOC 2041Z 261DEG 25KT 4226 7319 4205 7340
FieldSpecial weather statement, Aug 8, 4:54 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
454 PM EDT WED AUG 8 2018
MAZ002-003-082145-
Western Franklin MA-Eastern Franklin MA-
454 PM EDT WED AUG 8 2018
...STRONG THUNDERSTORM...
At 454 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenfield, moving northeast at 25 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Greenfield, Deerfield, Montague, Northfield, Bernardston, Buckland,
Conway, Shelburne, Colrain, Gill, Charlemont, Warwick and Leyden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4273 7262 4272 7229 4252 7263 4261 7277
4273 7266
TIME...MOT...LOC 2054Z 218DEG 22KT 4264 7260
BelkSpecial weather statement, Aug 8, 4:58 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
458 PM EDT WED AUG 8 2018
MAZ002-003-008-010-082145-
Western Franklin MA-Western Hampshire MA-Eastern Franklin MA-
Eastern Hampshire MA-
458 PM EDT WED AUG 8 2018
...STRONG THUNDERSTORMS DEVELOPING...
At 457 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chesterfield, or 8 miles northwest of Northampton, moving northeast
at 25 mph.
Winds in excess of 30 mph will accompany this storm.
Locations impacted include...
Amherst, Northampton, Greenfield, Deerfield, Montague, Hadley,
Sunderland, Hatfield, Northfield, Williamsburg, Huntington,
Bernardston, Conway, Shelburne, Leverett, Erving, Shutesbury,
Ashfield, Westhampton and Gill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4272 7251 4250 7230 4231 7288 4232 7289
4233 7288 4233 7289 4240 7294
TIME...MOT...LOC 2057Z 234DEG 22KT 4240 7282
BelkSpecial weather statement, Aug 8, 5:48 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 548 PM EDT WED AUG 8 2018 MAZ003-004-010-011-082245- Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA- Eastern Hampshire MA- 548 PM EDT WED AUG 8 2018 ...LINE OF STRONG THUNDERSTORMS IN FRANKLIN AND HAMPSHIRE COUNTIES MOVING INTO WORCESTER COUNTY... At 544 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from near Richmond, New Hampshire to Easthampton, Massachusetts. Movement was to the east at 15 mph. Torrential rainfall and frequent cloud to ground lightning accompanies these storms. One to two inches of rain is possible in an hour which may cause localized roadway flooding in poor drainage areas. Locations impacted include... Holyoke, Amherst, Northampton, Orange, Gardner, South Hadley, Easthampton, Belchertown, Athol, Winchendon, Ware, Montague, Templeton, Granby, Ashburnham, Barre, Hadley, Hubbardston, Sunderland and Northfield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4271 7191 4225 7226 4227 7265 4272 7235 TIME...MOT...LOC 2144Z 281DEG 15KT 4276 7223 4227 7265 Field
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:50 PM EDT | Areal Flood Advisory | BOX | Hampden | 55 min |
| Aug 8, 3:29 AM EDT | Heat Advisory | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more | 15 hr |
| Aug 8, 2:09 PM EDT | Special Weather Statement | BOX | Plymouth | 36 min |
| Aug 8, 3:05 PM EDT | Special Weather Statement | BOX | Norfolk | 40 min |
| Aug 8, 3:14 PM EDT | Areal Flood Advisory | BOX | Norfolk, Suffolk | 39 min |
| Aug 8, 3:54 PM EDT | Areal Flood Advisory | BOX | Norfolk, Worcester | 66 min |
| Aug 8, 4:47 PM EDT | Special Weather Statement | BOX | Hampden | 43 min |
| Aug 8, 4:54 PM EDT | Special Weather Statement | BOX | Franklin | 51 min |
| Aug 8, 4:58 PM EDT | Special Weather Statement | BOX | Franklin | 47 min |
| Aug 8, 6:27 PM EDT | Special Weather Statement | BOX | Worcester | 48 min |
| Aug 8, 7:28 PM EDT | Special Weather Statement | BOX | Middlesex | 47 min |
| Aug 8, 7:38 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Worcester | 82 min |
| Aug 8, 7:44 PM EDT | Flash Flood Warning | BOX | Middlesex, Worcester | 67 min |
| Aug 8, 7:50 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Suffolk, Worcester | 55 min |
| Aug 7, 9:35 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region | 94 min |
Nearby
Special Weather Statements in Massachusetts, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.